Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2014 | 2012
Number of items: 2.


Berninger, H. and Ohlberger, M. and Sander, O. and Smetana, K. (2014) Unsaturated subsurface flow with surface water and nonlinear in- and outflow conditions. Mathematical Models and Methods in Applied Sciences, 24 (5). pp. 901-936. ISSN 1793-6314


Bastian, P. and Berninger, H. and Dedner, A. and Engwer, C. and Henning, P. and Kornhuber, R. and Kröner, D. and Ohlberger, M. and Sander, O. and Schiffler, G. and Shokina, N. and Smetana, K. (2012) Adaptive modelling of coupled hydrological processes with application in water management. In: Progress in Industrial Mathematics at ECMI 2010. Mathematics in Industry: The European Consortium for Mathematics in Industry (17). Springer Berlin Heidelberg, pp. 561-567. ISBN 978-3-642-25100-9

This list was generated on Thu Apr 18 11:56:41 2024 CEST.